# SDR DALA2019011400253

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 46,772 hours, 29,384 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE ARRIVAL DURING DEPLANING WE NOTICED A SLIGHT ELECTRICAL SMELL IN COCKPIT AND FOUND CABIN, TURNED OFF PACK AND SMELL DISCIPATED, SHUT DOWN APU- TRIED TO RESTART APU AND NO START WITH APU FAULT. FOUND STRONG ELEC. SMELL WHEN OPENING APU COMP. WITH HEAT DAMAGE ON APU STARTER. REPLACE APU STARTER. R/R R-792. REPLACED RELAY R2-63. APU OPS CHECK NORMAL. (LP# 5227960)
